Volume 23 Number 2 (OCTOBER 2017)

Table of Contents


Fuzzy Translations of A Fuzzy Set in UP-Algebras PDF
Aiyared Iampan 1-19
Bounds on Energy and Laplacian Energy of Graphs PDF
Sridhara G, Rajesh Kanna 21-31
On Fully Prime Radicals PDF
Indah Emilia Wijayanti, Dian Ariesta Yuwaningsih 33-45
Some Properties of Multiplication Modules PDF
Hamid Tavallaee, Robabeh Mahtabi 47-53
Existence Results for A Perturbed Fourth-Order Equation PDF
Mohammad Reza Heidari Tavani 55-65
Full Identification of Idempotens in Binary Abelian Group Rings PDF
Kai Lin Ong 67-75

Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats

Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.